MathSciNet Relay Station
MathSciNet bibliographic data
MR240214 (39 #1566) 20.65 (14.00)
Matsumoto, Hideya Sur les sous-groupes arithmétiques des groupes semi-simples déployés. (French) Ann. Sci. École Norm. Sup. (4) 2 1969 1–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement